# SDR UALA2013062504422

- Difficulty date: June 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,719 hours, 13,949 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: RDFW785451
- Part serial: D637071
- Condition: Failed
- Location: Seat 6b
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN VIDEO SCREEN PRODUCED SMOKE AND IS INOPERATIVE AT SEAT 6B.   TURNED OFF ENTIRE IFE SYS AND SMOKE FROM MONITOR AT 6B STOPPED.  INSPECTED ALL CABLE HARNESSES GOING TO MONITOR WITH NO DEFECTS NOTED.  FOUND SMOKE ODOR AT BACK OF MONITOR AND GROUND STUD BROKEN ON SEAT POWER MODULE. R &R  MONITOR IAW MM 23-32-14 & SPM IAW MM 23-34-18, OPS CHECKED GOOD.
